# SDR CALA0100006

- Difficulty date: January 7, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 45,767 hours, 25,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 312, S20R. THE DENTED AREA OF SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-00-51, FIGURE 202.
